# SDR JJBA20220410012

- Difficulty date: April 10, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 41,658 hours, 27,368 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Part number: 14530887001
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERIOR OVERWING "EXIT" PLACARD ILLEGIBLE. REMOVED AND REPLACED EXTERIOR OVERWING EXIT PLACARD. NO DEFECTS NOTED.
